Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with knee effusion. Swelling and pain still persistent. What can I do?

I got diagnosed with a knee effusion 3 weeks ago, xrays, no arthritis . Took ibuprofin, no exercise. Swelling has gone down just a little, but it s still slightly warm, and pain in going down steps, and it s tougher now, than 3 wks ago, to take the weight on it when going down steps. It feels like my upper leg is getting all tense. Do I need to go back to doctor, consider aspiration, consider other measures?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
I would like to know how old are you. If you are above fifty this is knee arthritis can required analgesics and rest. If x ray is normal it is in early stage.if you are below 50, I would recommend you to get MRI that will going to tell us of there is any synoviyal hypertrophy is present. I would also suggest you to get blood investigation like CRP,ESR and Ra factor to make sure if there is rheumatoid element is present.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor